Advanced

Multiplicative Isometries and Isometric Zero-Divisors

Aleman, Alexandru LU ; Duren, Peter; Martin, Maria J. and Vukotic, Dragan (2010) In Canadian Journal of Mathematics 62(5). p.961-974
Abstract
For some Banach spaces of analytic functions in the unit disk (weighted Bergman spaces, Bloch space, Dirichlet-type spaces), the isometric pointwise multipliers are found to be unimodular constants. As a consequence, it is shown that none of those spaces have isometric zero-divisors. Isometric coefficient multipliers are also investigated.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
multipliers, pointwise, Dirichlet-type spaces, Dirichlet space, Bloch space, Bergman spaces, Banach spaces of analytic functions, Hardy spaces, zero-divisors, isometric, isometrics, coefficient multipliers
in
Canadian Journal of Mathematics
volume
62
issue
5
pages
961 - 974
publisher
Canadian Mathematical Society
external identifiers
  • wos:000282246500001
  • scopus:79958057884
ISSN
0008-414X
DOI
10.4153/CJM-2010-048-7
language
English
LU publication?
yes
id
e430a2df-a612-45f1-afa9-e33ebd7dbf0f (old id 1695398)
date added to LUP
2010-10-26 09:37:40
date last changed
2018-05-29 09:28:23
@article{e430a2df-a612-45f1-afa9-e33ebd7dbf0f,
  abstract     = {For some Banach spaces of analytic functions in the unit disk (weighted Bergman spaces, Bloch space, Dirichlet-type spaces), the isometric pointwise multipliers are found to be unimodular constants. As a consequence, it is shown that none of those spaces have isometric zero-divisors. Isometric coefficient multipliers are also investigated.},
  author       = {Aleman, Alexandru and Duren, Peter and Martin, Maria J. and Vukotic, Dragan},
  issn         = {0008-414X},
  keyword      = {multipliers,pointwise,Dirichlet-type spaces,Dirichlet space,Bloch space,Bergman spaces,Banach spaces of analytic functions,Hardy spaces,zero-divisors,isometric,isometrics,coefficient multipliers},
  language     = {eng},
  number       = {5},
  pages        = {961--974},
  publisher    = {Canadian Mathematical Society},
  series       = {Canadian Journal of Mathematics},
  title        = {Multiplicative Isometries and Isometric Zero-Divisors},
  url          = {http://dx.doi.org/10.4153/CJM-2010-048-7},
  volume       = {62},
  year         = {2010},
}